# SDR AALA20072225

- Difficulty date: November 16, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 8082
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT OVERHEAD FROM LEFT NUMBER TWO DOOR TO SEAT ROW 13D INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD FROM LEFT NUMBER TWO DOOR TO SEAT ROW 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
